MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER CS; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER CS; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Catalog Number BD710DF282RTS
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that upon receipt of the new webster cs catheter product, it was noticed that the product packaging was damaged.The caller reported that the product box was opened at the top, and the box itself appears "squished and torn." the caller reported that upon inspection, it was confirmed that there is a rip in the sterile pouch seal of the webster cs catheter as well.There was no patient consequence.
 
Additional Manufacturer Narrative
On 7-jan-2026, the bwi product analysis lab received the complaint device for evaluation.The product analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
It was reported that upon receipt of the new webster cs catheter product, it was noticed that the product packaging was damaged.The caller reported that the product box was opened at the top, and the box itself appears "squished and torn." device evaluation details: the device was returned to johnson & johnson medtech (j&j) for evaluation.A visual inspection of the returned device was performed following j&j procedures.The device was inspected, and no physical damage was observed.Customer reported the packaging was damage upon receipt of the catheter; however, the package and the pouch were not returned for analysis.Due this condition further investigation was not possible to perform.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The package issues reported by the customer were not confirmed, due to the package or pouch were not returned for analysis.The potential cause of the issue cannot be established.The instructions for use contain (ifu) state the following in the sterilization and use-by date section: do not use the catheter if the packaging or catheter appears damaged.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
WEBSTER CS
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23905728
Report Number2029046-2025-04322
Device Sequence Number21130729
Product Code DRF
UDI-Device Identifier10846835002416
UDI-Public(01)10846835002416(17)281019(10)31788037M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBD710DF282RTS
Device Lot Number31788037M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/07/2026
01/19/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/08/2026
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown